# SDR CA990614022

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-25
- Engine: Pwa JT8D7B
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bearing
- Condition: Misaligned
- Location: Le Flap
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TEST FLIGHT, NR 7 SLAT DID NOT EXTEND CORRECTLY CAUSING IT TO JAM.  IN COMPLETING MOD, SLAT BOLT WAS NOT LINED UP TO BEARING AND NOT INSTALLED IN THE PROPER PLACE.   REPAIRED.
